Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
PECULIARITIES OF ELASTIC WAVE REFRACTION FROM THE LAYER WITH FRACTAL DISTRIBUTION OF DENSITY
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2014
Языкрусский
  • Данилова Анастасия Вадимовна, автор
  • Игудесман Константин Борисович, автор
  • Тумаков Дмитрий Николаевич, автор
  • Ануфриева Анастасия Вадимовна, автор
  • Библиографическое описание на языке оригинала Anufrieva A.V., Igudesman K.B., Tumakov D.N. Peculiarities of elastic wave refraction from the layer with fractal distribution of density // Applied Mathematical Sciences. - 2014. - Vol. 8, No. 118. - P.5875-5886.
    Аннотация In this study, we underline the peculiarities of the refraction problem of elastic waves from a layer with a fractal density distribution. The refraction problem is reduced to the system of ordinary differential equations with linear coefficients. Analytic solutions for each of its equations are found. The case for the layer with fractal density distribution is investigated numerically. Characteristic maxima of the reflected wave energy are outlined. Graphs illustrate the dependence of the reflected energy from self-similar properties of the fractal curve.
    Ключевые слова refraction, elastic wave, fractal interpolation
    Название журнала Applied Mathematical Sciences
    URL http://dx.doi.org/10.12988/ams.2014.464
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=85597
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    igudesmanAMS117_120_2014.pdf 0,71 pdf посмотреть / скачать

    Полная запись метаданных